The buzzard-diamond-jarvis conjecture for unitary groups

Toby Gee, Tong Liu, David L Savitt

Research output: Contribution to journalArticle

24 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)389-435
Number of pages47
JournalJournal of the American Mathematical Society
Volume27
Issue number2
DOIs
StatePublished - 2014

Fingerprint

Unitary group
Strombus or kite or diamond
Diamonds

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The buzzard-diamond-jarvis conjecture for unitary groups. / Gee, Toby; Liu, Tong; Savitt, David L.

In: Journal of the American Mathematical Society, Vol. 27, No. 2, 2014, p. 389-435.

Research output: Contribution to journalArticle

@article{30a137b56be447bca887bb20a12df277,
title = "The buzzard-diamond-jarvis conjecture for unitary groups",
author = "Toby Gee and Tong Liu and Savitt, {David L}",
year = "2014",
doi = "10.1090/S0894-0347-2013-00775-4",
language = "English (US)",
volume = "27",
pages = "389--435",
journal = "Journal of the American Mathematical Society",
issn = "0894-0347",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - The buzzard-diamond-jarvis conjecture for unitary groups

AU - Gee, Toby

AU - Liu, Tong

AU - Savitt, David L

PY - 2014

Y1 - 2014

UR - http://www.scopus.com/inward/record.url?scp=84893932185&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84893932185&partnerID=8YFLogxK

U2 - 10.1090/S0894-0347-2013-00775-4

DO - 10.1090/S0894-0347-2013-00775-4

M3 - Article

AN - SCOPUS:84893932185

VL - 27

SP - 389

EP - 435

JO - Journal of the American Mathematical Society

JF - Journal of the American Mathematical Society

SN - 0894-0347

IS - 2

ER -